# SDR M1555

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N763C
- Make and model: Cirrus SR22
- Aircraft serial: 0431
- Aircraft time: 874 hours
- Engine: Cont IO550*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bracket
- Condition: Split
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ENGINE OIL CHANGE, FOUND BRACKET INDUCTION AIR FILTER SPLIT AT MANUFACTURED SEAM.  SUSPECT ADHESIVE USED AT MANUFACTURE OF THE FOAM TYPE FILTER IS INADEQUATE FOR THE TASK.
